# SDR DALA2022122308337

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,534 hours, 27,011 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Condition: Faulted
- Location: Brake System Rt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO THE LOSS OF THE RIGHT BRAKES ON LANDING ROLLOUT. REPLACED RT BRAKE METERING VALVE ASSY.
